Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Regular whooshing heart beats heard in both ears, lightheadedness. Taking thyroxine. Any ideas?

Hi. I ve been having very regular whooshing heartbeat sounds in both my ears for many many months. It always makes me very lightheaded too. It is happening more and more regularly now after standing up. I cannot lay on my tummy either when sleeping as this makes it unbearable and constant. I have an under active thyroid which I take thyroxine for 150mcg daily. The whooshing is like a loud pulse of my heartbeat and is an unpleasant sensation these days. Has anyone any ideas please? Many thanks
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
ENT Specialist 's  Response
Aug 2013
hello and welcome to HCM,

I will try to help you out with your problem

First of all, we need to evaluate the causes of the sound or tinnitus which we call which is coming from your ears. For this you need to do the following:
1. Get an audiometry testing including PTA and impedance and get back to me with the report
2. Get thyroid function test including free t3 and t4 and get back to me or any ENT with the report
3. Get an CT of the temporal bone
Meanwhile take a tablet called the TINNICAR twice daily for two weeks. Your doctor will know about these

get back to me or any ENT with the reports

take care

Dr Sriram Nathan
Answered: Fri, 11 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor